# SDR YENA20160226162

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 27,378 hours, 16,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO FORWARD FINGER DOUBLER FRAME 24 +1.0 " AT RBL 14.0.  REPAIRED BY COMPLYING WITH EA E16-101-01,  BLEND OUT, NDT AND TOPCOAT.
